Free Access
Issue
RAIRO-Oper. Res.
Volume 25, Number 3, 1991
Page(s) 277 - 289
DOI https://doi.org/10.1051/ro/1991250302771
Published online 06 February 2017
  • 1. Bui DOAN KHANH, Un calcul numérique des différentes solutions d'un système d'équations non linéaires, RAIRO Rech. Opèr., 1990, 24, p. 159-166. [EuDML: 104978] [MR: 1065532] [Zbl: 0707.65032]
  • 2. S. N. CHOW, J. MALLET-PARET et J. A. JORKE, Finding Zeros of Maps: Homotopy Methods that are Constructive with Probability One , Math. Comp., 1978, 32, p. 887-899. [MR: 492046] [Zbl: 0398.65029]
  • 3. S.N. CHOW, J. MALLET-PARET et J. A. JORKE, A Homotopy Method for Locating All Zeros of a System of Polynomials, in Functional Differential Equations and Approximation ofixed Points, Lecture Notes in Math., H. O. PEITGEN et H. O. WALTHER éd., 1979, n°730, p. 228-237. [Zbl: 0427.65034]
  • 4. A. P. HULMAN et H. E. SALZER, Roots of sin(z) = z, Philos. Mag., 1943, 34, p. 575. [Zbl: 0061.30103]
  • 5. T. Y. Li, T. SHAUR et J. A. JORKE, Numerically Determining Solution of Systems of Polynomial Equations, Bull. Amer. Math. Soc., 1988 18, p. 173-177. [MR: 929095] [Zbl: 0651.65042]
  • 6. A. P. MORGAN, A Method for Computing All Solutions to Systems of Polynomial Equations, ACM Trans. Math. Software, 1983 9, p. 1-17. [MR: 715803] [Zbl: 0516.65026]
  • 7. A. P. MORGAN, A Transformation to Avoid Solutions at Infinity for Polynomial Systems, Appl. Math. Comput., 1986 18, p. 77-86. [MR: 815773] [Zbl: 0597.65045]
  • 8. A. P. MORGAN, Solving Polynomial Systems Using Continuation for Scientific and Engineering Problems, Prentice-Hall, N. J., 1987. [Zbl: 0733.65031]
  • 9. A. P. MORGAN et A. SOMMESE, Computing all Solutions to Polynomial Systems using Homotopy Continuation, Appl. Math. Comput., 1987, 24, p. 115-138. [MR: 914807] [Zbl: 0635.65058]
  • 10. L. PIEGL, Geometric Method of Intersecting Natural Quadratics Represented in Trimmed SurfaceForm, Comput. Aided Design, 1989, 21, p. 201-212. [Zbl: 0673.65007]
  • 11. T. W. SEDERBERG, Algorithm for Algebraic Curve Intersection, Comput. Aided Design, 1989, 21, p. 547-554. [Zbl: 0688.65012]
  • 12. L. T. WATSON, S. C. BILLUPS et A. P. MORGAN, Hompack: a Suite of Codes for Globally Convergent Homotopy Algorithm, ACM Trans. Math. Software, 1987, 13, p. 281-310. [MR: 918581] [Zbl: 0626.65049]
  • 13. A. H. WRIGHT, Finding all Solutions to a System of Polynomial Equations, Math.Comp., 1985, 44, p. 125-133. [MR: 771035] [Zbl: 0567.55002]
  • 14. W. ZULEHNER, A Simple Homotopy Method for Determining all Isolated Solutions to Polynomial Systems, Math. Comp., 1988, 50, p. 167-177. [MR: 917824] [Zbl: 0637.65045]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.